Chinese Journal of Quantum Electronics, Volume. 19, Issue 6, 523(2002)
Propagation Properties of Optical Gaussian Shaped Pulses in the Fibers with Slowly Decreasing Dispersion
The propagation properties of optical Gaussian shaped pulses is investigated in the fibers with slowly decreasing dispersion by means of variational method, and the evolution equations for the parameters of the optical Gaussian shaped pulses is derived. By these equations, we discussed the properties of the parameters.
Get Citation
Copy Citation Text
[in Chinese], [in Chinese]. Propagation Properties of Optical Gaussian Shaped Pulses in the Fibers with Slowly Decreasing Dispersion[J]. Chinese Journal of Quantum Electronics, 2002, 19(6): 523